# SDR DALA2019091605327

- Difficulty date: September 16, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 46,760 hours, 24,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOORBEAM +Y1292 BTW FR16 TO FR20 FWD GALLEY AREA ( SSI 531 189 ). REPLACED FLOORBEAM +Y1292 BTW FR 12 TO FR 24 FWD GALLEY AREA AS PER SRM 51-72-11 AND DWG D53112812.
